Taro Products - Quick products selector

Rokacet Plus

למה מיועדת התרופה: לשיכוך כאבים, להקלה בשיעול ולהורדת חום המלווה בכאבים

רוקסט פלוס
Rokacet Plus Caplets

Active Ingredients: Paracetamol, Caffeine, Codeine phosphate

Strength: Paracetamol 500mg, Caffeine 50mg, Codeine phosphate 15mg

Dosage Form: Caplets

Package Sizes Available: 24

Therapeutic Activity: For the relief of pain and coughs and for the reduction of fever accompanied by pain





Patient Information (pdf)
תנאי שימוש   |   Terms of Use   |   קישורים   |   Safe Harbor Statement